On some variations of multifunction continuity


Creative Commons License

Kanibir A., Reilly I. L.

APPLIED GENERAL TOPOLOGY, vol.9, no.2, pp.301-310, 2008 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.4995/agt.2008.1809
  • Journal Name: APPLIED GENERAL TOPOLOGY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.301-310
  • Hacettepe University Affiliated: Yes

Abstract

This paper considers six classes of multifunctions between topological spaces, namely almost l-continuous multifunctions, K-almost c-continuous multifunctions, nearly continuous multifunctions, almost nearly continuous multifunctions, super continuous multifunctions, and delta-continuous multifunctions. We relate these classes of multifunctions to others, and provide characterizations of related concepts especially in terms of appropriate changes of topology.